Mathematische Zeitschrift

, Volume 186, Issue 4, pp 531–556

Graded Cohen-Macaulay rings associated to equimultiple ideals

  • U. Grothe
  • M. Herrmann
  • U. Orbanz
Article

DOI: 10.1007/BF01162779

Cite this article as:
Grothe, U., Herrmann, M. & Orbanz, U. Math Z (1984) 186: 531. doi:10.1007/BF01162779

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • U. Grothe
    • 1
  • M. Herrmann
    • 1
  • U. Orbanz
    • 1
  1. 1.Mathematisches InstitutUniversität zu KölnKöln 41Federal Republic of Germany